آمار

تعداد نشریات43
تعداد شماره‌ها1,222
تعداد مقالات15,006
تعداد مشاهده مقاله50,467,323
تعداد دریافت فایل اصل مقاله13,554,772
Hosseini, Kamyar, Ayati, Zainab, Ansari, Reza. (1398). Application of the invariant subspace method in conjunction with the fractional Sumudu’s transform to a nonlinear conformable time-fractional dispersive equation of the fifth order. سامانه مدیریت نشریات علمی, 7(3), 359-369.
Kamyar Hosseini; Zainab Ayati; Reza Ansari. "Application of the invariant subspace method in conjunction with the fractional Sumudu’s transform to a nonlinear conformable time-fractional dispersive equation of the fifth order". سامانه مدیریت نشریات علمی, 7, 3, 1398, 359-369.
Hosseini, Kamyar, Ayati, Zainab, Ansari, Reza. (1398). 'Application of the invariant subspace method in conjunction with the fractional Sumudu’s transform to a nonlinear conformable time-fractional dispersive equation of the fifth order', سامانه مدیریت نشریات علمی, 7(3), pp. 359-369.
Hosseini, Kamyar, Ayati, Zainab, Ansari, Reza. Application of the invariant subspace method in conjunction with the fractional Sumudu’s transform to a nonlinear conformable time-fractional dispersive equation of the fifth order. سامانه مدیریت نشریات علمی, 1398; 7(3): 359-369.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب